Table of Contents
Journal of Probability
Volume 2014 (2014), Article ID 786854, 9 pages
Research Article

Wiener-Itô Chaos Expansion of Hilbert Space Valued Random Variables

Ural Federal University, No. 19, Mira Street, Ekaterinburg 620002, Russia

Received 23 November 2013; Accepted 13 February 2014; Published 7 April 2014

Academic Editor: Farrukh Mukhamedov

Copyright © 2014 M. A. Alshanskiy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Alshanskiy, “Wiener-Itô Chaos Expansion of Hilbert Space Valued Random Variables,” Journal of Probability, vol. 2014, Article ID 786854, 9 pages, 2014. doi:10.1155/2014/786854